# SDR MASA2016062512798

- Difficulty date: June 25, 2016
- Submitted: June 26, 2016
- Operation: Air carrier
- Aircraft: N88329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 2,389 hours, 1,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A'S FLASHLIGHT INOPERATIVE.  PLACED ON MEL.
